Approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions

Takehito Azuma, Ryo Watanabe, Kenko Uchida

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    25 Citations (Scopus)

    Abstract

    Recently many researches for Linear Parameter Varying Systems focus on the approach using a parameter-dependent Lyapunov function. Analysis and controller design for Linear Parameter Varying Systems are characterized by parameter-dependent Linear Matrix Inequalities (LMIs). In this paper, we propose an approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. The proposed method does not require any particular assumptions on the parameter dependence except continuity. We consider a class of Linear Parameter Varying Systems and apply the proposed technique on analysis of their L 2gain. Finally we demonstrate its efficacy by numerical case study.

    Original languageEnglish
    Title of host publicationProceedings of the American Control Conference
    PublisherIEEE
    Pages510-514
    Number of pages5
    Volume1
    Publication statusPublished - 1997
    EventProceedings of the 1997 American Control Conference. Part 3 (of 6) - Albuquerque, NM, USA
    Duration: 1997 Jun 41997 Jun 6

    Other

    OtherProceedings of the 1997 American Control Conference. Part 3 (of 6)
    CityAlbuquerque, NM, USA
    Period97/6/497/6/6

    Fingerprint

    Linear matrix inequalities
    Lyapunov functions
    Controllers

    ASJC Scopus subject areas

    • Control and Systems Engineering

    Cite this

    Azuma, T., Watanabe, R., & Uchida, K. (1997). Approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. In Proceedings of the American Control Conference (Vol. 1, pp. 510-514). IEEE.

    Approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. / Azuma, Takehito; Watanabe, Ryo; Uchida, Kenko.

    Proceedings of the American Control Conference. Vol. 1 IEEE, 1997. p. 510-514.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Azuma, T, Watanabe, R & Uchida, K 1997, Approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. in Proceedings of the American Control Conference. vol. 1, IEEE, pp. 510-514, Proceedings of the 1997 American Control Conference. Part 3 (of 6), Albuquerque, NM, USA, 97/6/4.
    Azuma T, Watanabe R, Uchida K. Approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. In Proceedings of the American Control Conference. Vol. 1. IEEE. 1997. p. 510-514
    Azuma, Takehito ; Watanabe, Ryo ; Uchida, Kenko. / Approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. Proceedings of the American Control Conference. Vol. 1 IEEE, 1997. pp. 510-514
    @inproceedings{0bf2567a767545b7a6fc6031ebfe9b0b,
    title = "Approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions",
    abstract = "Recently many researches for Linear Parameter Varying Systems focus on the approach using a parameter-dependent Lyapunov function. Analysis and controller design for Linear Parameter Varying Systems are characterized by parameter-dependent Linear Matrix Inequalities (LMIs). In this paper, we propose an approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. The proposed method does not require any particular assumptions on the parameter dependence except continuity. We consider a class of Linear Parameter Varying Systems and apply the proposed technique on analysis of their L 2gain. Finally we demonstrate its efficacy by numerical case study.",
    author = "Takehito Azuma and Ryo Watanabe and Kenko Uchida",
    year = "1997",
    language = "English",
    volume = "1",
    pages = "510--514",
    booktitle = "Proceedings of the American Control Conference",
    publisher = "IEEE",

    }

    TY - GEN

    T1 - Approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions

    AU - Azuma, Takehito

    AU - Watanabe, Ryo

    AU - Uchida, Kenko

    PY - 1997

    Y1 - 1997

    N2 - Recently many researches for Linear Parameter Varying Systems focus on the approach using a parameter-dependent Lyapunov function. Analysis and controller design for Linear Parameter Varying Systems are characterized by parameter-dependent Linear Matrix Inequalities (LMIs). In this paper, we propose an approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. The proposed method does not require any particular assumptions on the parameter dependence except continuity. We consider a class of Linear Parameter Varying Systems and apply the proposed technique on analysis of their L 2gain. Finally we demonstrate its efficacy by numerical case study.

    AB - Recently many researches for Linear Parameter Varying Systems focus on the approach using a parameter-dependent Lyapunov function. Analysis and controller design for Linear Parameter Varying Systems are characterized by parameter-dependent Linear Matrix Inequalities (LMIs). In this paper, we propose an approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. The proposed method does not require any particular assumptions on the parameter dependence except continuity. We consider a class of Linear Parameter Varying Systems and apply the proposed technique on analysis of their L 2gain. Finally we demonstrate its efficacy by numerical case study.

    UR - http://www.scopus.com/inward/record.url?scp=0030661370&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0030661370&partnerID=8YFLogxK

    M3 - Conference contribution

    AN - SCOPUS:0030661370

    VL - 1

    SP - 510

    EP - 514

    BT - Proceedings of the American Control Conference

    PB - IEEE

    ER -